MAUDE Adverse Event Report: ARTHREX, INC. SUPRAPATELLAR INSERTION GUIDE; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. SUPRAPATELLAR INSERTION GUIDE; INTRAMED FIXATN ROD AND ACCESS
Model Number SUPRAPATELLAR INSERTION GUIDE
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Additional information: rep stated locking knob was also stuck.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.One unpackaged 1255-300, tibial insertion guide, batch number: 212471a, was returned for investigation.Visual evaluation noted signs of wear along the body of the device: fading laser marks, and discoloration.Additionally, part of the threads of the 0837-000, impactor pad, where the device connects, broke off inside the device.Functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to applying excessive mechanical forces upon insertion.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/10/2024 it was reported by a sales representative via sems-06732154 that an 0837-000 impactor pad and an 1255-300 suprapatellar insertion guide broke.As a nail was being reamed, the jig was hit with the impactor pad and broke off at the attachment to the jig.This was discovered during the procedure.The procedure was completed without any issues and the nail was inserted normally.X-rays were confirmed to make sure no metal pieces were left inside of the body.Procedure was completed as planned with no patient harm.

Brand Name
SUPRAPATELLAR INSERTION GUIDE
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21085150
Report Number1220246-2025-09234
Device Sequence Number15550092
Product Code HSB
UDI-Device Identifier00848665039153
UDI-Public(01)00848665039153(11)220328(10)212471A
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUPRAPATELLAR INSERTION GUIDE
Device Catalogue Number1255-300
Device Lot Number212471A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown